# SDR SWAA2014052928464

- Difficulty date: May 26, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 64,219 hours, 52,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Door
- Part number: 65C261945
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT LE DOOR ASSEMBLY BROKEN.  R & R DOOR ASSEMBLY IAW AMM.
